# SDR HALA2017080200216

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 24,830 hours, 15,686 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 86060872
- Condition: Faulty
- Location: Cockpit
- Part time: 24,830 hours, 15,686 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT "RUDDER RATIO" EICAS MSG AND ANNUNCIATOR LIGHT, ACCOMPANIED BY LOSS OF CAPTAIN'S MACH AIRSPEED AND ALTITUDE INFORMATION, W/ASSOCIATED OFF FLAGS PRESENT. SWITCHED TO "ALTN" ON CAPTAIN AIR DATA SWITCH, NO MORE LOSS OF AIRSPEED AND ALT INFO, BUT "RUDDER RATIO" EICAS MSG AND ANNUNCIATOR LIGHTS STILL ILLUMINATE AND EXTINGUISH INTERMITTENTLY, QRH PROCEDURE COMPLETE. LOSS OF CAPT AIRSPEED, MACH AND ALTITUDE (WITH ALL ASSOCIATED [OFF] FLAGS PRESENTED) WITH CAPT AIR DATA SWITCH NOT SELECTED. WITH "ALTN" SELECTED IN CAPT'S AIR DATA SWITCH, ALL INDICATIONS NORMAL. R&R CAPTAIN ADC PER AMM 34-12-01. PERFORMED MCDP TEST 30, TEST OK. PERFORMED RUDDER RATIO FIM TASK 27-21 FT 804, NO FAULTS NOTED, OK TO CONTINUE.
